Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 144, NWS Twin Cities, MN

June 20, 2007Rice County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2007, 8:25 PM CDT for Rice County, Minnesota. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2007, 8:25 PM CDT (01:25 UTC)
Expired
Jun 20, 2007, 9:15 PM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Rice County, MN

The radar

The Minneapolis radar (KMPX), 52 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:29 PM CDTHAIL 1Lonsdale, MN
Jun 20, 8:53 PM CDTHAIL 0.88Faribault, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 4:22 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2355 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 210125
SVRMPX
MNC131-210215-
/O.NEW.KMPX.SV.W.0144.070621T0125Z-070621T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
825 PM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICE COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 915 PM CDT

* AT 824 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...   
  CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND 65 MPH WINDS. THIS     
  STORM WAS LOCATED NEAR LONSDALE...OR ABOUT 16 MILES NORTHWEST OF   
  FARIBAULT...AND MOVING SOUTHEAST AT 25 MPH. ANOTHER SEVERE         
  THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...WAS        
  LOCATED NEAR NORTHFIELD.

* LOCATIONS IMPACTED INCLUDE...
  LONSDALE...
  NORTHFIELD...
  MORRISTOWN...
  FARIBAULT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4454 9336 4454 9353 4421 9351 4420 9305
      4447 9304 4446 9329

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:35 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 20, 7:35 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 PM CDT WED JUN 20 2007...UPDATED

.DISCUSSION...

UPDATED ZONES TO ACCOUNT FOR BEST CHANCE OF TSTM DEVELOPMENT
REMAINDER OF EVENING. SEVERE THREAT WILL CONTINUE TO DECREASE
IN COVERAGE AND INTENSITY OVER PORTIONS OF WEST CENTRAL WI AND EAST
CENTRAL MN AS WE HEAD INTO THE 10 PM HOUR. THIS IS IN RESPONSE TO
THE EVACUATION OF A STRONG 250MB DIVERGENCE COUPLET PER THE NAM 40
...COUPLED WITH STORMS MOVING OUT OF BEST ML CAPE AND 0-1KM BULK
SHEAR REGION.

AVIATION DISCUSSION...

VFR CONDITIONS WILL CONTINUE ACROSS ALL ZONES THROUGH MUCH
OF THE FORECAST PERIOD...SAVE EAU...WHICH WILL ENCOUNTER BRIEF
MVR CONDITIONS DUE TO CONVECTIVE ACTIVITY PRIOR TO 05Z. BETTER
CHANCE OF CONVECTIVE ACTIVITY WILL BE ENCOUNTERED OVER WESTERN
RTES AFTER 14Z...AND EASTERN RTES AFT 18Z. MVFR CONDITIONS SHOULD
BE EXPECTED WITH THIS ACTIVITY.

PRIOR DISCUSSION...
COOL FRONTAL BOUNDARY DRAPED OVER CENTRAL MN FROM KETH TO
KRZN EXPECTED TO CONTINUE TO PLOW SOUTH...AND BECOME QUASI-STATIONARY
AFTER IT MOVES TO A KPGN TO KRGK LINE BY 06Z. DEALING WITH POSSIBLE
SEVERE WX OVR WI COUNTIES WITH BEST MU CAPE...LIS...850 THETA E
ADVECTION...AND ZERO TO 6KM BULK SHEAR OVER THIS REGION PRIOR TO 21/03Z.
NOT TOO IMPRESSED WITH CONVECTIVE CHANCES OVR MN TERRITORY PRIOR
TO 06Z. THROW IN A SECONDARY...WEAKER THETA E COUPLET...STRONG DIVERGENCE
ALOFT...AND PRE-COOL FRONT FORCING...AND YOUVE GOT THE MAKINGS OF
YOUR STANDARD CHANCE POPS THIS SECTOR PRIOR TO MIDNIGHT. USED GFS40
AS MODEL OF CHOICE DUE TO PLACEMENT OF CONVECTIVE ELEMENTS OVER N
WI EARLIER THIS AFTERNOON...AND ITS HANDLING OF RECENT SYSTEMS.
GFS UNFORTUNATELY PAINTINGIN A MUCH MORE SUBDUED PRECIPITATION PICTURE
THROUGH FORECAST PERIOD. QUASISTATIONARY BOUNDARY MORPHS INTO A WARM
FRONTAL BOUNDARY SHORTLY AFTER MIDNIGHT...AND BEGINS TO MEANDER BACK
NORTH INTO CENTRAL MN. USED 310K COND PRESSURE ANAL TO PLACE POPS
CHANCES THIS TIME FRAME AND INTO FRIDAY. BEST CHANCE FOR RAINFALL
THIS FORECAST PACKAGE WILL OCURR THURSDAY AFTERNOON INTO THU EVE.
BEST Q-VECTOR CONVERGENCE INDICATED FOR FAR SOUTHERN MN...WITH
RAINFALL POSSIBLEY APPROACHING ONE INCH FOR SOUTH CENTRAL PORTION
OF CWA. AFTER THAT...50H RIDGE REALLY BEGINS TO BUILD INTO MONDAY
ACROSS UPPER MIDWEST. BOOSTED AFTN TEMPS AT LEAST ONE CATEGORY
FRIDAY INTO MONDAY IN RESPONSE TO STRONG SOUTHERLY WINDS AND THICKNESS
VALUES IN THE 570 TO 578 CATEGORY...AND OUR PERSISTENT DROUGHT CONDITIONS.
NEXT CHANCE FOR RAINFALL UNFOLDS OVR FA ON TUE AND WED IN TANDEM WITH
ANOTHER COOL FRONT THIS TIME FRAME.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPR/AJZ
Hazardous weather outlook, Jun 20, 4:12 AM CDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
412 AM CDT WED JUN 20 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
210915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
412 AM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAK FRONTAL
BOUNDARY THAT WILL PUSH THROUGH MINNESOTA AND WISCONSIN THIS
AFTERNOON AND INTO THE OVERNIGHT HOURS. A SLIGHT RISK OF SEVERE
WEATHER EXISTS FOR MOST OF THE AREA...WITH THE SOUTHERN THIRD OF
MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN...SEEING THE
GREATEST CHANCE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS...ALTHOUGH TORNADOES CANNOT BE RULED OUT...ESPECIALLY
OVER SOUTHWEST AND SOUTH CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED ON THURSDAY AND FRIDAY. VERY
HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY OVER SOUTHWEST AND SOUTH
CENTRAL MINNESOTA. SEVERE STORMS ARE ALSO POSSIBLE ON THURSDAY...
TO THE SOUTH OF A LINE FROM MADISON TO OWATONNA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...AND AGAIN
ON THURSDAY.

KAT

In the hours before

Local storm report, Jun 20, 6:54 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
654 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             8 W CAMBRIDGE           45.56N 93.39W
06/20/2007  E0.75 INCH       ISANTI             MN   TRAINED SPOTTER

0428 PM     HAIL             6 S SAUK CENTRE         45.65N 94.96W
06/20/2007  E1.00 INCH       STEARNS            MN   TRAINED SPOTTER

0440 PM     HAIL             1 E ISANTI              45.49N 93.23W
06/20/2007  E0.88 INCH       ISANTI             MN   TRAINED SPOTTER

            INTERSECTION OF HIGHWAY 65 AND COUNTY ROAD 5

0445 PM     HAIL             ISANTI                  45.49N 93.25W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0455 PM     HAIL             7 SW NORTH BRANCH       45.44N 93.08W
06/20/2007  E1.50 INCH       ISANTI             MN   TRAINED SPOTTER

0502 PM     HAIL             RICHMOND                45.45N 94.52W
06/20/2007  E0.75 INCH       STEARNS            MN   AMATEUR RADIO

0505 PM     HAIL             2 S RICHMOND            45.42N 94.52W
06/20/2007  E0.75 INCH       STEARNS            MN   LAW ENFORCEMENT

0510 PM     HAIL             4 S CHISAGO CITY        45.31N 92.89W
06/20/2007  E1.00 INCH       CHISAGO            MN   TRAINED SPOTTER

0510 PM     HAIL             2 N WYOMING             45.36N 93.00W
06/20/2007  E0.75 INCH       CHISAGO            MN   TRAINED SPOTTER

0512 PM     HAIL             5 NE FOREST LAKE        45.33N 92.91W
06/20/2007  E1.75 INCH       CHISAGO            MN   CO-OP OBSERVER

0524 PM     HAIL             3 N WATKINS             45.36N 94.41W
06/20/2007  E1.00 INCH       STEARNS            MN   TRAINED SPOTTER

0525 PM     HAIL             SARTELL                 45.62N 94.21W
06/20/2007  E1.25 INCH       STEARNS            MN   LAW ENFORCEMENT

0525 PM     HAIL             4 E MILLTOWN            45.53N 92.42W
06/20/2007  E0.75 INCH       POLK               WI   TRAINED SPOTTER

0529 PM     HAIL             SAUK RAPIDS             45.59N 94.17W
06/20/2007  E1.00 INCH       BENTON             MN   TRAINED SPOTTER

0532 PM     HAIL             SARTELL                 45.62N 94.21W
06/20/2007  E1.75 INCH       STEARNS            MN   LAW ENFORCEMENT

0535 PM     HAIL             1 E ST CLOUD            45.55N 94.15W
06/20/2007  E1.00 INCH       SHERBURNE          MN   TRAINED SPOTTER

0537 PM     HAIL             SAUK RAPIDS             45.59N 94.17W
06/20/2007  E1.75 INCH       BENTON             MN   AMATEUR RADIO

            INTERSECTION OF HIGHWAY 10 AND 15

0540 PM     HAIL             4 SW SOUTH HAVEN        45.25N 94.27W
06/20/2007  E0.75 INCH       MEEKER             MN   TRAINED SPOTTER

0540 PM     HAIL             1 NE SAUK RAPIDS        45.60N 94.15W
06/20/2007  E2.50 INCH       BENTON             MN   TRAINED SPOTTER

0548 PM     HAIL             PRINCETON               45.57N 93.59W
06/20/2007  E1.75 INCH       MILLE LACS         MN   AMATEUR RADIO

0552 PM     HAIL             PRINCETON               45.57N 93.59W
06/20/2007  E1.00 INCH       MILLE LACS         MN   FIRE DEPT/RESCUE

0552 PM     HAIL             4 NW CUMBERLAND         45.58N 92.08W
06/20/2007  E1.00 INCH       BARRON             WI   TRAINED SPOTTER

0555 PM     HAIL             1 S CUMBERLAND          45.52N 92.02W
06/20/2007  E1.00 INCH       BARRON             WI   TRAINED SPOTTER

0555 PM     HAIL             FOLEY                   45.66N 93.91W
06/20/2007  E1.75 INCH       BENTON             MN   TRAINED SPOTTER

0608 PM     HAIL             4 W CAMBRIDGE           45.56N 93.31W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0609 PM     HAIL             7 W CAMBRIDGE           45.56N 93.37W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0611 PM     HAIL             2 W CAMBRIDGE           45.56N 93.27W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0618 PM     HAIL             HOWARD LAKE             45.06N 94.07W
06/20/2007  E0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

            ON HIGHWAY 12 BETWEEN WAVERLY AND HOWARD LAKE

0620 PM     HAIL             2 W CAMBRIDGE           45.56N 93.27W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0622 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

            DONWTOWN OFF OF MAIN STREET

0623 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E0.88 INCH       ISANTI             MN   TRAINED SPOTTER

0623 PM     TSTM WND DMG     CAMBRIDGE               45.56N 93.23W
06/20/2007                   ISANTI             MN   TRAINED SPOTTER

            TREE LIMBS DOWN

0623 PM     TSTM WND DMG     CAMBRIDGE               45.56N 93.23W
06/20/2007                   ISANTI             MN   TRAINED SPOTTER

            TREE LIMBS DOWN

0623 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

0624 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.00 INCH       ISANTI             MN   TRAINED SPOTTER

            300 AND 23RD LN AND COUNTY ROAD 17

0625 PM     HAIL             1 E MONTROSE            45.07N 93.89W
06/20/2007  E1.75 INCH       WRIGHT             MN   FIRE DEPT/RESCUE

            HIGHWAYS 25 AND 112

0626 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E1.75 INCH       ISANTI             MN   TRAINED SPOTTER

0627 PM     HAIL             2 W TONY                45.48N 91.04W
06/20/2007  E1.00 INCH       RUSK               WI   TRAINED SPOTTER

0628 PM     HAIL             CAMBRIDGE               45.56N 93.23W
06/20/2007  E0.88 INCH       ISANTI             MN   TRAINED SPOTTER

0630 PM     HAIL             2 N WATERTOWN           44.99N 93.85W
06/20/2007  E2.75 INCH       WRIGHT             MN   LAW ENFORCEMENT

0632 PM     HAIL             HARRIS                  45.60N 92.99W
06/20/2007  E1.75 INCH       CHISAGO            MN   LAW ENFORCEMENT

0633 PM     HAIL             WATERTOWN               44.96N 93.85W
06/20/2007  E1.75 INCH       CARVER             MN   LAW ENFORCEMENT

0634 PM     HAIL             2 N NORTH BRANCH        45.54N 92.98W
06/20/2007  E0.88 INCH       CHISAGO            MN   TRAINED SPOTTER

0634 PM     HAIL             3 W NORTH BRANCH        45.51N 93.04W
06/20/2007  E2.00 INCH       ISANTI             MN   TRAINED SPOTTER

            ON HIGHWAY 95

0635 PM     HAIL             NORTH BRANCH            45.51N 92.98W
06/20/2007  E0.75 INCH       CHISAGO            MN   TRAINED SPOTTER

0640 PM     HAIL             HARRIS                  45.60N 92.99W
06/20/2007  E4.25 INCH       CHISAGO            MN   LAW ENFORCEMENT

0640 PM     HAIL             WACONIA                 44.85N 93.79W
06/20/2007  E1.00 INCH       CARVER             MN   NWS EMPLOYEE

&&

ELN
Local storm report, Jun 20, 7:32 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
732 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             CHISAGO CITY            45.37N 92.89W
06/20/2007  E1.25 INCH       CHISAGO            MN   TRAINED SPOTTER

0535 PM     HAIL             1 NE SAUK RAPIDS        45.60N 94.15W
06/20/2007  E2.00 INCH       BENTON             MN   TRAINED SPOTTER

0557 PM     HAIL             4 E CUMBERLAND          45.54N 91.94W
06/20/2007  E0.88 INCH       BARRON             WI   TRAINED SPOTTER

0603 PM     HAIL             HOWARD LAKE             45.06N 94.07W
06/20/2007  E0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

            NORTH SIDE NEAR HIGHWAY 12

0614 PM     HAIL             HOWARD LAKE             45.06N 94.07W
06/20/2007  E1.00 INCH       WRIGHT             MN   TRAINED SPOTTER

0622 PM     HAIL             3 E WINSTED             44.97N 93.99W
06/20/2007  E0.75 INCH       CARVER             MN   PUBLIC

            WINDOWS BROKEN

0642 PM     HAIL             1 S ST BONIFACIUS       44.89N 93.75W
06/20/2007  E1.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

0647 PM     HAIL             WAVERLY                 45.07N 93.97W
06/20/2007  E1.00 INCH       WRIGHT             MN   NWS EMPLOYEE

0653 PM     FUNNEL CLOUD     2 S CUSHING             46.16N 94.56W
06/20/2007                   MORRISON           MN   AMATEUR RADIO

0705 PM     HAIL             CHASKA                  44.82N 93.61W
06/20/2007  E1.75 INCH       CARVER             MN   TRAINED SPOTTER

0722 PM     HAIL             5 E JORDAN              44.67N 93.53W
06/20/2007  E1.75 INCH       SCOTT              MN   LAW ENFORCEMENT

&&

ELN
Special weather statement, Jun 20, 7:47 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
747 PM CDT WED JUN 20 2007

MNZ060-210115-
HENNEPIN-
747 PM CDT WED JUN 20 2007

...SIGNIFICANT WEATHER ALERT FOR HENNEPIN COUNTY UNTIL 815 PM
CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDEN PRAIRIE...AND MOVING EAST AT 35 MPH.

HAIL TO THE SIZE OF DIMES IS EXPECTED WITH THIS STORM.

LOCATIONS THAT MAY BE AFFECTED INCLUDE EDEN PRAIRIE AND
BLOOMINGTON...INCLUDING INTERSTATE 494.

PEOPLE IN SOUTHERN HENNEPIN COUNTY...INCLUDING THE CITIES OF EDEN
PRAIRIE AND BLOOMINGTON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Jun 20, 7:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
749 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     FUNNEL CLOUD     2 S CUSHING             45.09N 92.35W
06/20/2007                   ST. CROIX          WI   AMATEUR RADIO

&&

ELN
Local storm report, Jun 20, 8:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             3 SW PRIOR LAKE         44.70N 93.48W
06/20/2007  E1.00 INCH       SCOTT              MN   TRAINED SPOTTER

            AT INTERSECTION OF HIGHWAY 13 AND 17

0729 PM     HAIL             2 N COLOGNE             44.80N 93.79W
06/20/2007  E0.75 INCH       CARVER             MN   TRAINED SPOTTER

0735 PM     HAIL             COLOGNE                 44.77N 93.79W
06/20/2007  E1.50 INCH       CARVER             MN   AMATEUR RADIO

0748 PM     HAIL             EDEN PRAIRIE            44.85N 93.46W
06/20/2007  E0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

0754 PM     HAIL             2 N ELKO                44.59N 93.32W
06/20/2007  E1.75 INCH       SCOTT              MN   TRAINED SPOTTER

0755 PM     HAIL             JORDAN                  44.67N 93.63W
06/20/2007  E0.88 INCH       SCOTT              MN   NWS EMPLOYEE

0758 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
06/20/2007  E1.75 INCH       SCOTT              MN   TRAINED SPOTTER

&&

ELN
Local storm report, Jun 20, 8:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
820 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 SW CARVER             44.74N 93.66W
06/20/2007  E1.00 INCH       CARVER             MN   NWS EMPLOYEE

0818 PM     TSTM WND DMG     NEW PRAGUE              44.55N 93.57W
06/20/2007                   SCOTT              MN   AMATEUR RADIO

            6 - 8 INCH BRANCHES DOWN

&&

ELN

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:11 PM CDTSevere Thunderstorm WarningMPXCarver49 min
Jun 20, 7:32 PM CDTSevere Thunderstorm WarningMPXDakota, Rice58 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningMPXScott48 min
Jun 20, 8:05 PM CDTSevere Thunderstorm WarningMPXLe Sueur55 min
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningMPXSibley38 min
Jun 20, 8:27 PM CDTSevere Thunderstorm WarningMPXGoodhue48 min
Jun 20, 8:39 PM CDTSevere Thunderstorm WarningMPXScott36 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningMPXLe Sueur53 min
Jun 20, 9:01 PM CDTSevere Thunderstorm WarningMPXSteele59 min
Jun 20, 9:12 PM CDTSevere Thunderstorm WarningMPXRice63 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningMPXWashington55 min
Jun 20, 9:35 PM CDTSevere Thunderstorm WarningMPXWaseca55 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningMPXLe Sueur32 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey24 min
Jun 20, 9:57 PM CDTSevere Thunderstorm WarningMPXSteele33 min
Jun 20, 10:07 PM CDTSevere Thunderstorm WarningMPXWashington23 min
Jun 20, 10:08 PM CDTSevere Thunderstorm WarningMPXLe Sueur37 min
Jun 20, 10:14 PM CDTSevere Thunderstorm WarningMPXRice43 min
Jun 20, 10:16 PM CDTSevere Thunderstorm WarningMPXDakota44 min
Jun 20, 10:28 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca47 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningMPXGoodhue46 min
Jun 20, 10:34 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet56 min
Jun 20, 11:05 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue40 min
Jun 20, 11:22 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca38 min
Jun 20, 11:32 PM CDTTornado WarningMPXFreeborn43 min
Jun 21, 12:49 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue41 min
Jun 21, 1:02 AM CDTSevere Thunderstorm WarningMPXRice28 min
Jun 21, 1:39 AM CDTSevere Thunderstorm WarningMPXGoodhue66 min
Jun 21, 1:57 AM CDTSevere Thunderstorm WarningMPXSibley48 min
Jun 21, 2:02 AM CDTSevere Thunderstorm WarningMPXDakota28 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice32 min
Jun 21, 3:29 AM CDTSevere Thunderstorm WarningMPXRice18 min
Jun 21, 3:35 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Waseca40 min
Jun 21, 4:12 AM CDTSevere Thunderstorm WarningMPXSteele, Waseca48 min
Jun 21, 5:46 AM CDTSevere Thunderstorm WarningMPXSteele44 min
Jun 21, 3:15 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet60 min
Jun 21, 3:24 PM CDTSevere Thunderstorm WarningMPXFaribault66 min
Jun 21, 3:37 PM CDTSevere Thunderstorm WarningMPXKandiyohi18 min
Jun 21, 4:05 PM CDTTornado WarningMPXBlue Earth25 min
Jun 21, 4:26 PM CDTSevere Thunderstorm WarningMPXMartin37 min
Jun 21, 4:27 PM CDTSevere Thunderstorm WarningMPXFreeborn63 min
Jun 21, 4:29 PM CDTTornado WarningMPXBlue Earth, Faribault46 min
Jun 21, 4:54 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley66 min
Jun 21, 5:06 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville39 min
Jun 21, 5:10 PM CDTSevere Thunderstorm WarningMPXWaseca30 min
Jun 21, 5:15 PM CDTSevere Thunderstorm WarningMPXFaribault30 min
Jun 21, 5:26 PM CDTSevere Thunderstorm WarningMPXFreeborn23 min
Jun 21, 5:33 PM CDTSevere Thunderstorm WarningMPXLe Sueur25 min
Jun 21, 5:37 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville53 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningMPXSibley60 min
Jun 21, 6:38 PM CDTSevere Thunderstorm WarningMPXNicollet43 min
Jun 21, 6:46 PM CDTSevere Thunderstorm WarningMPXGoodhue29 min
Jun 21, 6:50 PM CDTSevere Thunderstorm WarningMPXBrown25 min
Jun 21, 6:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth61 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.